# SDR 0601683232

- Difficulty date: July 24, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 44,042 hours, 19,727 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: SAB1161
- Condition: Leaking
- Location: Apu
- Part time: 10,326 hours, 4,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 25,000FT AFT LAV SMOKE MASTER WARNING ILLUMINATED. FLIGHT ATTENDENT INVESTIGATION REVEALED NO SMOKE OR FIRE BUT ABNORMAL ODOR WAS DETECTED. FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. MAINTENANCE FOUND THE APU INLET SOAKED WITH OIL AND OIL LEAK AT APU OIL COOLER. APU PLACED ON MEL.
